EconPapers    
Economics at your fingertips  
 

On the Hyers-Ulam Stability of a General Mixed Additive and Cubic Functional Equation in n -Banach Spaces

Tian Zhou Xu and John Michael Rassias

Abstract and Applied Analysis, 2012, vol. 2012, 1-23

Abstract:

The objective of the present paper is to determine the generalized Hyers-Ulam stability of the mixed additive-cubic functional equation in n -Banach spaces by the direct method. In addition, we show under some suitable conditions that an approximately mixed additive-cubic function can be approximated by a mixed additive and cubic mapping.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/926390.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/926390.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:926390

DOI: 10.1155/2012/926390

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:926390